# SDR MWEA020304

- Difficulty date: April 29, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 74,766 hours, 61,883 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5911423103
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 19 LEFT CUT AT STATION 956 AND AFT SECTION MOVED TO FACILITATE OTHER MAINTENANCE.  INSTALLED SPLICE PER SRM 51-30-5.  INSTALLED LONGERON 19 IAW SRM 51-50-5.
